# SDR AALA202412240592

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 35,109 hours, 15,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN ENTRYWAY FLOOR STRUCTURE BETWEEN BS 277 AND BS 294.5 AT BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-R1.
